# SDR ABXA000169

- Difficulty date: March 10, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055515
- Part serial: ABXE132
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD SPOILER BOARD DELAMINATED INTERNALLY.  REPLACED PANEL IAW DC9 MM 27-61-01.
